Partial identification using random set theory

Beresteanu, A.; Molchanov, I.; Molinari, F. (2012). Partial identification using random set theory. Journal of econometrics, 166(1), pp. 17-32. Amsterdam: Elsevier 10.1016/j.jeconom.2011.06.003

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Molchanov, Ilya

ISSN:

0304-4076

Publisher:

Elsevier

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:42

Last Modified:

08 Aug 2016 15:56

Publisher DOI:

10.1016/j.jeconom.2011.06.003

Web of Science ID:

000298127000003

URI:

https://boris.unibe.ch/id/eprint/17218 (FactScience: 224960)

Actions (login required)

Edit item Edit item
Provide Feedback